Aa
Aa
A
A
A
Close
Avatar universal

Rubber like substance in stool as well as bubbles

Good morning. Please I noticed a white rubber like substance in my stool yesterday. And also my stool has bubbles in it even without me passing urine. Plus some parts of my stool are grey like. Prior to this I had constipation and blood in stool. This happened after taking taking antibiotics like flagyl and augmentin. I started taking cellgevity and I started seeing all these. What could be the cause?
1 Responses
Sort by: Helpful Oldest Newest
134578 tn?1614729226
COMMUNITY LEADER
Check in with your doctor. It could well be from the drugs you've been taking, but especially if your stool becomes the color of putty (a light greyish tan) you should talk to the doc.
Helpful - 0
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.